MathSciNet Relay Station
MathSciNet bibliographic data
MR1413580 11G30 (14H40)
Leprevost, Franck Jacobiennes de certaines courbes de genre $2$: torsion et simplicité. (French) [Jacobians of certain curves of genus $2$: torsion and simplicity] Les Dix-huitièmes Journées Arithmétiques (Bordeaux, 1993). J. Théor. Nombres Bordeaux 7 (1995), no. 1, 283–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement